# SDR SIMA20230417001

- Difficulty date: April 17, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 41,559 hours, 36,872 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS2 CHECK FOUND LH EXTERIOR EMERGENCY LIGHT INOP-C/A-RAR EMERGENCY LIGHT ASSY IAW EMB 145 AMM 33-50-10. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
